Please use this identifier to cite or link to this item: http://imsear.hellis.org/handle/123456789/72864
Title: Ischaemic bowel disease.
Authors: Sharma, S C
Ray, R C
Hasan, M I
Issue Date: 1-Jul-1988
Citation: Sharma SC, Ray RC, Hasan MI. Ischaemic bowel disease. Indian Journal of Pathology & Microbiology. 1988 Jul; 31(3): 216-22
URI: http://imsear.hellis.org/handle/123456789/72864
Appears in Collections:Indian Journal of Pathology & Microbiology

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.